# SDR QXEA0201594

- Difficulty date: October 3, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 34,150 hours, 39,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- AISLE EMERGENCY LIGHT ON SEAT 11B WILL NOT COME ON. REPAIRED BROKEN WIRE IAW FOKKER SRM 33-52-01.
